# SDR AALA202310199232

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 77,886 hours, 31,468 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CLIMB OUT, RECIEVED MESSAGE "DOOR R AFT EMER EXIT". ADJUSTED PROXIMITY SWITCH ON 3R DOOR EMERGENCY EXIT PER TSM 25-62-00.
